Some remarks on the moduli space of principally polarized abelian varieties with level (2,4)-structure
Compositio Mathematica, Tome 85 (1993) no. 1, p. 87-97
@article{CM_1993__85_1_87_0,
     author = {Sasaki, Ryuji},
     title = {Some remarks on the moduli space of principally polarized abelian varieties with level $(2, 4)$-structure},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {1},
     year = {1993},
     pages = {87-97},
     zbl = {0785.14026},
     mrnumber = {1199205},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_1_87_0}
}
Sasaki, Ryuji. Some remarks on the moduli space of principally polarized abelian varieties with level $(2, 4)$-structure. Compositio Mathematica, Tome 85 (1993) no. 1, pp. 87-97. http://www.numdam.org/item/CM_1993__85_1_87_0/

1 H. Cartan, Fonctions automorphes, Seminaire E.N.S. 1957/1958. | Zbl 0101.05601

2 C.H. Clemens and P.A. Griffith, The intermediate Jacobian of the cubic threefold, Ann. of Math. 95 (1972), 281-356. | MR 302652 | Zbl 0214.48302

3 B Van Geemen, Siegel modular forms vanishing on the moduli space of curves, Inv. Math. 78 (1984), 329-349. | MR 767196 | Zbl 0568.14015

4 B. Van Geemen, The Schottky problem and moduli spaces of Kummer varieties, Thesis, Utrecht, Netherland, 1985. | Zbl 0592.14037

5 B. Van Geemen and G. Van Der Geer, Kummer varieties and the moduli spaces of abelian varieties, Amer. J. Math. 108 (1986), 615-642. | MR 844633 | Zbl 0612.14044

6 J.P. Glass, Theta constants of genus three. Compositio Math. 40 (1980), 123-137. | Numdam | MR 558261 | Zbl 0385.14011

7 J. Igusa, On the graded ring of theta constants, Amer. J. Math. 86 (1964), 219-246. | MR 164967 | Zbl 0146.31703

8 J. Igusa, Theta functions, Grund, Math. Wiss. 194, Springer-Verlag, 1972. | MR 325625 | Zbl 0251.14016

9 J. Igusa, On the variety associated with the ring of Thetanullwerte, Amer. J. Math. 103 (1981). | MR 610482 | Zbl 0463.14015

10 D. Mumford, Introduction to algebraic geometry, Lecture Notes, Harvard Univ. 1967.

11 D. Mumford, Varieties defined by quadratic equations, Questioni sulle varieta algebraiche. Corsi dal C.I.M.E. Edizioni Cremonese Roma, 1969. | MR 282975 | Zbl 0198.25801

12 D. Mumford, Abelian varieties, Tata studies in Math. Oxford Univ. Press, 1969. | MR 282985 | Zbl 0223.14022

13 D. Mumford and J. Fogarty, Geometric invariant theory, Ergebnisse der Math. 34, Springer-Verlag, 1982. | MR 719371 | Zbl 0504.14008

14 D. Mumford, Lectures on theta II, Progr. in Math. 43 Birkhäuser (1984). | MR 742776 | Zbl 0549.14014

15 H. Rauch and H. Farkas, Theta functions with applications to Riemann surfaces, Williams and Wilkins, 1974. | MR 352108 | Zbl 0292.30015

16 R. Sasaki, Modular forms vanishing at the reducible points of the Siegel upper-half space, J. für die reine angew. Math. 345 (1983), 111-123. | MR 717889 | Zbl 0513.10027

17 R. Sasaki, Moduli space of hyperelliptic period matrices with level 2 structure, to appear. | Zbl 0815.14031

18 T. Sekiguchi, On the cubics defining abelian varieties, J. Math. Soc. Japan 30 (1978), 703-721. | MR 513079 | Zbl 0387.14008

19 A. Seyama, A characterization of reducible abelian varieties, to appear.